Skip to main content

Publisher: Elsevier

Volume 307, Number 5, 1 January 1999

Wave transmission in nonlinear lattices
pp. 333-432(100)
Authors: Hennig, D.; Tsironis, G.P.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more